MathSciNet Relay Station
MathSciNet bibliographic data
MR162064 (28 #5266) 35.78
Ginsberg, F. On the Cauchy problem for the one-dimensional heat equation. Math. Comp. 17 1963 257–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement